Okay so I've been on Prograf and Cellcept for 9 years, Cyclosprine for 7 years before that. I remember my enzyme levels spiked after switching to Prograf, so they increased the dose and put me on Cellcept at the same time...made it really hard to figure out which med was causing the new side-effects, but I remember being really hot and sweaty (I would sympathize with my menopausal mother years later that I felt her pain and "remembered" hot flashes) in an air conditioned room, so hot and sweaty that people would think I'd been running out in the summer heat when I'd actually been lazy in doors and drinking water all day. I also would get little blue balls of light following my line of sight. My mother thought I was crazy, following little balls of light that didn't exist. But more recently, I've developed hypertropia of the left eye, the slightest turn of my head makes everything double. I have glasses with prisms now (have had them for a year) and sometimes it still happens even with my glasses on and now I get double vision close up because my eyes are fighting the prisms, even though at the time of diagnosis the doubling would only be of objects further away, so now I'm getting headaches from the eye strain all the time. Does this sound familiar to anyone at all? There's a lot of problems listed that can cause hypertropia in adults: diabetes (ruled out with A1C tests of 5.0 and 4.6), atherosclerosis (ruled out, Cholesterol is ideal), Graves disease (ruled out due to perfect TSH levels), any other ideas? I'm getting really sick of the headaches.